| Model Number |
DADE ACTIN FSL ACTIVATED PTT REAGENT |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center and reported that a discordant, falsely depressed activated partial thromboplastin time (aptt) result was obtained on a sysmex ca-1500 system using the dade actin fsl activated ptt reagent.Siemens is investigating the issue.
Event or Problem Description
A discordant, falsely depressed activated partial thromboplastin time (aptt) sample result was obtained on one patient using a sysmex ca-1500 system and the dade actin fsl activated ptt reagent.The sample was auto repeated and the result was similar.The repeat result was reported to the physician(s).Approximately three hours later, the sample was mixed, checked for clots, centrifuged again and retested resulting lower.This result was not reported to the physician(s).A second sample was drawn from the patient and the result agreed with the initial reported result.There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely depressed aptt results.
Additional Manufacturer Narrative
Siemens filed the initial mdr 9610806-2020-00007 on 13-feb-2020.Additional information (17-feb-2020): quality controls (qc) recovered in range at the time of the event.There were no instrument flags associated with the affected patient results, and no other patient samples were impacted.Pre-analytical variables (such as a delay in mixing the samples after collection or insufficient mixing) or patient specific issues (such as effects of medications and other interferences listed in the reagent instructions for use (ifu)) could not be excluded.The reagent is performing according to specifications.No further evaluation of this device is required.